# SDR J7SA2014031801

- Difficulty date: March 17, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N332FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5543
- Aircraft time: 10,010 hours, 5,570 cycles
- Engine: Ge CF34*
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Disengaged
- Location: Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RT THROTTLE STUCK IN TAKEOFF POWER & WILL NOT MOVE AFT, CREW SHUT DOWN ENG, EMERGENCY DECLARED, NO INCIDENT AFTER LANDING.  LANDING & TAXI WERE UNEVENTFUL.   FOUND THROTTLE LEVER NOT FULLY ON GEARBOX SPLINE.  REPOSITIONED & TORQUED LEVER.
